# SDR SWAA2022030498045

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Radome
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME DELAMINATED. / REMOVED NOSE RADOME IAW AMM 53-52-00-000-801 56303C 26MAR19 INSTALLED NOSE RADOME PER AMM 53-52-00-400-801 STEP 3.F(1-7).G(1-4)(6-7);J(1-2); 57803U 29MAR19 LEAD 59 29MAR19 INSP 45 29MAR19 (POS: P; TAG NO.: N/A; P/N OFF: 1001002-7B; S/N OFF: 748-06; P/N ON: 284A1801-4; S/N ON: 808001)
